# SDR ASOA200801229

- Difficulty date: September 26, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED REAR PRESSURE BULKHEAD WEB THAT SURROUNDS LINTEL ATTACHMENT FITTING IAW BOMBARDIER REO 601R-53-61-1230 REV D.  FUSELAGE EXTERIOR REQUIRES PAINT.  PAINTED LINTEL EXTERIOR REPAIR IAW CRJ SRM 51-25-01.  REPAIR PER EC/TC REO 601R-53-61-1230 HAS BEEN COMPLETE AND THE REPAIR COMPLIES WITH THE REQUIREMENTS OF EC/TC AND BOMBARDIER REO 601R-53-61-1230, REV D.  SUPPLEMENTAL SDR CLOSED 10/15/08.
